FINITENESS OF SUBGROUPS OF SELF-HOMOTOPY EQUIVALENCES 25
(Pa2] Papadima, S.,
The Rational Homotopy of Thom Spaces and the Smoothing of
Homology Classes, Comm. Math. Helv.,
60 (1985), 601-614.
(Sal] Sasao, S.,
Self-Homotopy Equivalences of the Total Spaces of a Sphere Bundle
over a Sphere,
Kodai J. Math., 7 (1984), 177-190.
(Sa2
]
Sasao, S.,
On Self-Homotopy Equivalences of S 3 -Principal Bundles over
sn,
Kodai J. Math., 8 (1985), 285-295.
[Sh] Shiga, H.,
Rational Homotopy Type and Self Maps,
J.
Math.
Soc. Japan, 31
(1979), 427-434.
[Tsd
Tsukiyama, K.,
Note on Self-Maps Inducing the Identity Automorphism of
Homotopy Groups,
Hirosh. Math. J., 5 (1975), 215-222.
[Ts2]
Tsukiyama, K.,
Note on Self-Homotopy Equivalences of the Twisted Principal
Fibrations, Mem. Fac.
Edu. Shimane
Univ.,
11 (1977), 1-8.
[Ts3]
Tsukiyama, K.,
Self-Homotopy Equivalences of a Space with Two Non-vani-
shing Homotopy Groups, Proc. Amer.
Math. Soc., 79 (1980), 134-138.
[Wi]
Wilkerson, C.,
Applications of Minimal Simplicial Groups, Topology,
15
(1976), 115-130.
[Za] Zabrodsky, A.,
Endomorphisms in the Homotopy Category, Cont.
Math.
A.
M. S., 44 (1985), 227-277.
Department of Mathematics
Dartmouth College
Hanover, NH 03755
USA
Department of Mathematics
Cleveland State University
Cleveland, OH 44115
USA
Previous Page Next Page